Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marco23

Notice a strange ongoing cycle while on regime, anyone...

Recommended Posts

anyone else notice a little redness and dryness possibly a pimple every now and then. It seems to be a cycle of a specific amount of days, for example I'll be clear and then get these side effects even with the regimen being exactly the same each day, my cycle would be about 8 days. And then I get dryer, redder and a pimple. I've tried counter acting it but it didn't work. Like more moisturizer or less BP. Thats why I'm writing this post now because no matter what, while on regime, at one point these effects happen (approx. weekly).

Share this post


Link to post
Share on other sites

are you sure youre doing the regimen the same way every time? it might just be youre not being as gentle, or youre not adding the exact same amount as you added last time. little things like that can make a big difference, although seemingly small.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×